# SDR DALA2023111609436

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT, STA X=44.5, BTW Y=160/196. SUMMARY OF NRC 00215: CORROSION LEVEL 2. FLOOR SUPPORT, STA X= 44.5, BTW Y=160/196 WAS FABRICATED PER DWG 9936534 REV BW AND REPLACED PER B-717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0065622)
